Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Evericas74

1 month off of regimen, face is still red

Recommended Posts

       Hello, ladies and gents of acne.org. I have been following the routine religiously for the last 6 months, and while I can say that i am now completely clear and have since discontinued it (as of last month), my face is still VERY red. There is a red line that goes along my hairline, and goes straight across my two eyebrows. The difference is very noticeable, and to be honest its almost as embarrasing as acne.
        Is there any way that i could expedite the healing process? I have uni in 2 months and would like the redness to be gone by then. Any recommendations for moisturizers, sunscreens, etc? During the regimen i used a moisturizer by CeraVe, but the redness isnt going down. Any feedback would be greatly appreciated. Thanks.

Link to comment
Share on other sites

Hey, I've been on the regimen for about 8 months and I have exactly the same problem. My face becomes more red after applying BP and even more red after applying my moisturizer. I think this is a pretty common side effect that the regimen has, since a lot of people suffer from a more reddish/irritated/dry skin while doing the regimen.

I think that finding the RIGHT moisturizer is the main key to everything. I've tried several moisturizer, including CeraVe and most of them did not work well for me. I heard a lot of good things about CeraVe and wanted to try it out, well CeraVe didn't work at all for me. The combination of BP and Cerave somehow really burned my skin and made it super irritated. 

Now I have found 2 relatively good moisturizers that only makes my face a bit red. Although I can see lines around my eyes where I have never applied BP since it is much lighter.

 

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×